Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Obstruction theory in 3-dimensional topology: classification theorems


Author: Harrie Hendriks
Journal: Bull. Amer. Math. Soc. 83 (1977), 737-738
MSC (1970): Primary 55D10, 55G37, 57A10
MathSciNet review: 0438341
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. B. A. Epstein, Projective planes in 3-manifolds, Proc. London Math. Soc. (3) 11 (1961), 469–484. MR 0152997 (27 #2968)
  • 2. Harrie Hendriks, Une obstruction pour scinder une équivalence d’homotopie en dimension 3, Ann. Sci. École Norm. Sup. (4) 9 (1976), no. 3, 437–467 (French). MR 0420621 (54 #8634)
  • 3. Harrie Hendriks, Obstruction theory in 3-dimensional topology: an extension theorem, J. London Math. Soc. (2) 16 (1977), no. 1, 160–164. MR 0454980 (56 #13222)
  • 4. H. Hendriks, Les équivalences d’homotopie en dimension 3, U. E. R. Mathématique, Université Paris XI, Orsay, 1975. Thèse de doctorat d’état; Publications Mathématiques d’Orsay, No. 133-7535. MR 0433456 (55 #6432)
  • 5. L. Pontrjagin, A classification of mappings of the three-dimensional complex into the two-dimensional sphere, Rec. Math. [Mat. Sbornik] N. S. 9 (51) (1941), 331–363 (English, with Russian summary). MR 0004780 (3,60g)
  • 6. G. P. Scott, On sufficiently large 3-manifolds, Quart. J. Math. Oxford Ser. (2) 23 (1972), 159–172; correction, ibid. (2) 24 (1973), 527–529. MR 0383414 (52 #4295)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55D10, 55G37, 57A10

Retrieve articles in all journals with MSC (1970): 55D10, 55G37, 57A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14372-3
PII: S 0002-9904(1977)14372-3